# SDR F3LA2014061701044

- Difficulty date: June 14, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N221FR
- Make and model: Airbus A320-214
- Aircraft serial: 3205
- Aircraft time: 21,264 hours, 11,959 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE7074193
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD Y RSVR LO LVL ON CLIMB OUT.  YELLOW HYD QTY SHOWED ZERO.  ACCUMULATOR PRESS REMAINED NORMAL.  REPLACED RT ENG HYD HOSE.  OPERATIONS & LEAK CHECKED GOOD IAW AMM 29-13-49-000-002 & 29-13-49-400-002.  TORQUE WRENCH F9TAB2197C DUE 03-14 & F9TAB0435C DUE 06-14.
